MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4200210RX
Medical Device Problem Codes Inflation Problem (1310); Difficult to Remove (1528); Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 03/2022).Device not returned.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon was allegedly difficult to advance and the balloon was difficult to remove.It was further reported that the balloon detached form the catheter.There was no reported patient injury.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon was allegedly difficult to advance and difficult to remove.It was further reported that the balloon detached from the catheter and had inflation issue.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported difficult to advance, difficult to remove, balloon detachment and inflation issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b5, d4 (expiry date: 03/2022), g3, h6 (device and method).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12073502
Report Number2020394-2021-01251
Device Sequence Number14558865
Product Code LIT
UDI-Device Identifier00801741056246
UDI-Public(01)00801741056246
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU4200210RX
Device Catalogue NumberU4200210RX
Device Lot NumberCMDR0638
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;